# SDR SWAA2021071489121

- Difficulty date: June 29, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LOWER CHORD UNDER THE SUB THRESHOLD WED HAS CORROSION AT BS 787+10 RBL 21 WL 156.   REMOVED CORROSION ON ACB LOWER CHORD UNDER THRESHOLD WEB PER REF SRM 53-60-15-1A-1,  FOUND TO BE OUT OF LIMITS.  REPAIRED THE THRESHOLD WEB.
